# SDR CA190529001

- Difficulty date: May 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 11,665 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 60070503
- Condition: Failed
- Location: Park Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER PUSHBACK/ENGINE START, PARK BRAKE WOULD NOT RELEASE. MAINTENANCE REPLACED THE PARK BRAKE VALVE, THE SYSTEM TESTED SERVICEABLE AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE. THE VALVE HAD BEEN IN SERVICE FOR 6205H/5700C SINCE THE LAST SHOP VISIT. (TC# 20190529001)
